File(s) under permanent embargo

Nonlinear finite difference analysis of composite beams with partial interaction

journal contribution
posted on 1990-01-01, 00:00 authored by Riyadh Al-AmeriRiyadh Al-Ameri, T Roberts
Nonlinear finite difference analysis of composite beams with partial interaction

History

Journal

Computers and structures

Volume

35

Issue

1

Pagination

81 - 87

Publisher

Pergamon

Location

Oxford, England

ISSN

0045-7949

eISSN

1879-2243

Language

eng

Publication classification

C1.1 Refereed article in a scholarly journal; C Journal article

Copyright notice

1990, Elsevier